MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM MODIFIED STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM MODIFIED STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120440
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 17 events were reported for this quarter.Product return status: 17 device investigation types have not yet been determined.Additional information: 17 devices were not labeled for single-use.17 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 17 malfunction events in which the device reportedly overheated.17 events had patient involvement.No patient impact.
 
Event or Problem Description
This report summarizes 17 malfunction events in which the device reportedly overheated.- 10 events had no patient involvement; no patient impact.- 7 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h10 17 previously reported events are included in this follow-up record.Product return status 10 devices were not available for evaluation.7 device investigation types have not yet been determined.H3 other text : device not returned.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 17 previously reported events are included in this follow-up record.Product return status 2 devices were received.15 devices were not available for evaluation.
 
Event or Problem Description
This report summarizes 17 malfunction events in which the device reportedly overheated.- 16 events had no patient involvement; no patient impact.- 1 event had patient involvement; no patient impact.

Brand Name
ELITE 7CM MODIFIED STRAIGHT ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18556889
Report Number3015967359-2024-00168
Device Sequence Number18041763
Product Code HBE
UDI-Device Identifier07613327504026
UDI-Public07613327504026
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized17
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2023
Supplement Date Received by Manufacturer12/31/2023
12/31/2023
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date01/26/2024
04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown